MathSciNet Relay Station
MathSciNet bibliographic data
MR2803086 34B08 (34B18)
Hung, Kuo-Chih; Wang, Shin-Hwa Classification and evolution of bifurcation curves for a multiparameter $p$-Laplacian Dirichlet problem. Nonlinear Anal. 74 (2011), no. 11, 3589–3598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement